# SDR GTIA020929

- Difficulty date: August 22, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Exit Sign
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEN - FLT 982 - RIGHT DOOR EMERGENCY 'EXIT' ILLUMINATOR BROKEN.  REMOVED AND REPLACED R-1 DOOR LUMINATOR.  (M)
